# SDR JBXA000266

- Difficulty date: April 16, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 2,330 hours, 2,064 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1183
- Condition: Failed
- Location: Nlg Ww
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

UPON APPROACH INTO LGA NOSE DIAGREE MESSAGE ON EICAS, NOSE GEAR FAILED TO EXTEND NORMALLY.  A/C DIVERTED TO SWF WHERE EMERGENCY GEAR HANDLE WAS PULLED.  A/C LANDED WITH OUT INCIDENT.  LANDING GEAR WAS PINNED AND MAINTENANCE FERRIED TO RDU.  TROUBLSHOOTING INDICATED NOSE LANDING GEAR SELECTOR TO BE FAULTY.  REMOVED AND REPLACED NOSE LANDING GEAR SELECTOR VALVE IAW CL-65 AMM 32-33-10.  JACKED NOSE GEAR, SWUNG NOSE GEAR SEVERAL TIMES AND NO FAULTS NOTED.
